# SDR ABXA060206

- Difficulty date: March 25, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- Aircraft time: 60,188 hours, 26,915 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 577991211
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT LNOGERON 31 LEFT HAD CORROSION AT STA. 520. ACCOMPLISHED REPAIR IAW REA D853-53595-MR, REV. IR, ON LONGERON 31 LEFT.
